# SDR SWAA2019012928994

- Difficulty date: January 27, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 43,537 hours, 21,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8200079004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY G4 EXIT SIGN LIGHT INOP.  RELAMPED LIGHT IAW MM.
